# SDR CALA2023042401216

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5311275320000
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FR 20 JUST ABOVE GIRT BAR FITTING HAS CORROSION PER HAECO LCQ N/R 9298511/40511 FACE REPAIR AT Z-520 FLOOR LEVEL PER PART 2 OF THE LATEST 63784 TOTAL AIRCRAFT CYCLES. REVISION OF ECRA 5311-02974 ON OR BEFORE THE AIRCRAFT REACHES ACCOMPLISHED INTERIM REPAIR IAW ECRA 5311-02974 WITH NO DEVIATIONS. ACCOMPLISH INITIAL INSPECTION AT LH FR20 FORWARD WEB RII COMPLIED WITH BY HAECO QC LC-10 REF ECRA 5311-02974 PART1 STEP2. DIP CREATED TO "ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSPECTIONS AT LH FR20 FORWARD WEB FACE REPAIR AT Z-520 FLOOR LEVEL PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02974 ON OR BEFORE THE AIRCRAFT REACHES 63,784 TOTAL AIRCRAFT FLIGHT CYCLES. T
